3 months ago i stopped taking my pill then i started taking it a month ago thing was that my periods was supost to start 2 days before i started taking my pills again yet i didnt have one i didnt think the pill would stop your periods that quick from taking them again would it? And i stopped again for my periods yet i havent had my periods yet it was about 2 weeks ago i stopped the pill but nothing please help?
Posts: 13 | From: grimsby | Registered: Apr 2004
| IP: Logged |
Have you had a pregnancy risk recently? If so, then now would be a good time to take a test.
If you are not pregnant, then I would be inclined to believe that all the hormonal changes (taking the pill, then not taking the pill, then starting the pill again) has caused your body some confusion. This may be something that will resolve once your body gets itself straightened out again. I'd also suggest calling the health care provider who prescribed your pills and asking them about the situation. You probably wouldn't need to go in for an appointment, as this is something that you can probably deal with over the phone.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.